advertisement
Question
Posted by: winnie lourens | 2010-04-21

buite my self

ek kry angs aanvalle ek drink talomil vir 12 jaar maar ek raak so buite my self alles iereteer my ek is bevoeterd dit voel vir my my liggaam is te klein vir alles war duur my gaan en as ek so is dan eet ek alles dit is of my liggaam net kos soekek haat dit om so te voel en kan dit nie bekostig om so te eet nie ek moet 15 kg verloor asseblief gee raad baie dankie groete winnie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Lets see. Talomil is a generic citalopram, an thus like Cilift, etc. 12 years is rather a long time to be on it for Anxiety. When you mention "angs aanvalle" I'm wondering whether these are episodes of ordinary anxiety, or panic attacks. Anyhow, if the symptoms persist, I'd wonder why you were still taking the medicine, and a different med might suit you better, as would CBT ( Cognitive-Behaviour Therapy ) which is very effective in anxiety disorders.
I think it's high time that you got yourself re-assessed, for a second opinion, but a good local specialist psychiatrist. He could check the diagnosis and discuss with you various alternative treatment options

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-04-21

Lets see. Talomil is a generic citalopram, an thus like Cilift, etc. 12 years is rather a long time to be on it for Anxiety. When you mention "angs aanvalle" I'm wondering whether these are episodes of ordinary anxiety, or panic attacks. Anyhow, if the symptoms persist, I'd wonder why you were still taking the medicine, and a different med might suit you better, as would CBT ( Cognitive-Behaviour Therapy ) which is very effective in anxiety disorders.
I think it's high time that you got yourself re-assessed, for a second opinion, but a good local specialist psychiatrist. He could check the diagnosis and discuss with you various alternative treatment options

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement